Alert archive / New Mexico / Flash Flood Warnings in 2020

Flash Flood Warning 9, NWS Albuquerque, NM

July 20, 2020Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 20, 2020, 5:25 PM MDT for Socorro County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2020, 5:25 PM MDT (23:25 UTC)
Expired
Jul 20, 2020, 7:44 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2020-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2020-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
2071 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WGUS55 KABQ 202325
FFWABQ
NMC053-210230-
/O.NEW.KABQ.FF.W.0009.200720T2325Z-200721T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
525 PM MDT Mon Jul 20 2020

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Vics Peak Burn Scar in...
  Southwestern Socorro County in central New Mexico...

* Until 830 PM MDT.

* At 525 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Vics Peak Burn Scar. Between 0.25 and 0.4 
  inches of rain have fallen. Flash flooding is ongoing or expected 
  to begin shortly.

Excessive rainfall over the burn scar will impact Springtime 
Campground, San Mateo Creek, Rock Springs Canyon, and other 
drainages that flow into Alamosa Creek and Indian Creek as well as 
Socorro County Road 033 and State Road 1 between Mile Marker 11 and 
18. The debris flow can consist of rock, mud, vegetation and other 
loose materials.

  HAZARD...Flash flooding caused by thunderstorms in and around
           the Vics Peak Burn Scar.

  SOURCE...Doppler radar.

  IMPACT...Flooding of areas in and around the Vics Peak Burn
           Scar.

* Some locations that will experience flash flooding include...
  mainly rural areas of Southwestern Socorro County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This will impact the Vics Peak wild fire burn scar including but not 
limited to Springtime Campground, San Mateo Creek, Rock Springs 
Canyon and other drainages that flow into Alamosa Creek and Indian 
Creek as well as Socorro County Road 033 and State Road 1 between 
Mile Marker 11 and 18.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3370 10739 3360 10734 3356 10718 3348 10723
      3348 10742 3348 10743 3348 10753 3360 10750
      3370 10750

FLASH FLOOD...RADAR INDICATED

$$

15
2 follow-up statements
883 
WGUS75 KABQ 210041
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
641 PM MDT Mon Jul 20 2020

NMC053-210230-
/O.CON.KABQ.FF.W.0009.000000T0000Z-200721T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
641 PM MDT Mon Jul 20 2020

...FLASH FLOOD WARNING FOR THE VICS PEAK BURN SCAR REMAINS IN EFFECT 
UNTIL 830 PM MDT THIS EVENING FOR SOUTHWESTERN SOCORRO COUNTY...

At 641 PM MDT, Doppler radar indicated most of the heavy rain across 
the warned area has ended. However, extensive run-off will continue 
through 830 PM MDT.

Excessive rainfall over the burn scar will impact Springtime 
Campground, San Mateo Creek, Rock Springs Canyon, and other 
drainages that flow into Alamosa Creek and Indian Creek as well as 
Socorro County Road 033 and State Road 1 between Mile Marker 11 and 
18. The debris flow can consist of rock, mud, vegetation and other 
loose materials.

HAZARD...Flash flooding caused by thunderstorms in and around the
         Vics Peak Burn Scar.

SOURCE...Doppler radar.

IMPACT...Flooding of areas in and around the Vics Peak Burn Scar.

Some locations that will experience flash flooding include...
  mainly rural areas of Southwestern Socorro County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This will impact the Vics Peak wild fire burn scar including but not 
limited to Springtime Campground, San Mateo Creek, Rock Springs 
Canyon and other drainages that flow into Alamosa Creek and Indian 
Creek as well as Socorro County Road 033 and State Road 1 between 
Mile Marker 11 and 18.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3370 10739 3360 10734 3356 10718 3348 10723
      3348 10742 3348 10743 3348 10753 3360 10750
      3370 10750

FLASH FLOOD...RADAR INDICATED

$$

15
823 
WGUS75 KABQ 210144
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
744 PM MDT Mon Jul 20 2020

NMC053-210154-
/O.CAN.KABQ.FF.W.0009.000000T0000Z-200721T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
744 PM MDT Mon Jul 20 2020

...FLASH FLOOD WARNING FOR THE VICS PEAK BURN SCAR IS CANCELLED FOR 
SOUTHWESTERN SOCORRO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed any remaining road closures.

LAT...LON 3370 10739 3360 10734 3356 10718 3348 10723
      3348 10742 3348 10743 3348 10753 3360 10750
      3370 10750

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 2:48 PM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 20, 2:48 PM MDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
248 PM MDT Mon Jul 20 2020

.SYNOPSIS...
The monsoon season will be in full swing this week with storms
favoring the central mountain chain and adjacent valley locations
today and Tuesday. Tuesday's crop of storms will be at their slowest
Tuesday, increasing the risk of locally heavy rainfall and flash
flooding. Storm coverage gradually shifts to western NM Wednesday and
beyond with the risk of locally heavy rainfall and flash flooding
remaining each day. Temperatures will also continue their relative
cooler trend, down from the recent heat wave earlier this month.

&&

.DISCUSSION...
.SHORT TERM (TONIGHT THROUGH TUESDAY)...
High pressure aloft has weakened into a disorganized state across
the southern ConUS with an extension of the Bermuda high reaching
over the southeastern states and an ill-defined Four Corners
centroid. This has weakened the flow aloft over NM and hence the
steering flow for thunderstorms today and this evening. A dry swath
of air has wrapped around the Four Corners centroid of the high,
blanketing the northwestern zones of NM, but higher based convection
is still breaking out in spite of this. As the remaining high terrain
areas continue to bubble convection, storms are slowly drifting
south or southeastward, and this trend will continue into the evening
with new mesoscale developments courtesy of outflows. Any cells that
make it into the northeastern quadrant will have better directional
shear to work with, potentially leading to stronger or even severe
hail and downbursts.

Any semblance of a high pressure centroid over the Four Corners will
become even more disorganized into Tuesday with a south or southeast
surface flow sustaining itself over most of the forecast area.
Overall, coverage should ramp up over the higher terrain and
adjacent lowlands and valleys Tuesday with POPs falling off slightly
into the southeastern plains. The drier air and lower PWATs in
northwest NM will hold into the afternoon, but should quickly erode
as convective outflows pump higher moisture farther northwest into
Tuesday evening. Storms will move even slower and a bit more
erratically over many zones, leading to better rainfall efficiency,
a trend that will carry on into the middle part of the week.

LONG TERM...(WEDNESDAY THROUGH SUNDAY)...
A textbook monsoon pattern will take greater shape starting Wednesday
as a closer upper low moves ashore CA and the upper high becomes more
focused over the eastern CONUS. This increases PWATs to the 1.10" to
1.20" mark at ABQ during this time and it will also help steer
storms more to the N/NE. Thursday will see a slight drop in steering
flow strength with storm motions a bit more erratic, but this
increases again south to north Friday and Saturday. Precipitation
chances increase to their highest of the forecast period Friday and
Saturday with numerical models depicting a weak disturbance working
north embedded within and enhancing the monsoon plume through eastern
AZ and western NM. The remnants of a tropical system moving up the
Rio Grande Valley from the Gulf of Mexico is still being depicted for
next weekend. This introduces some uncertainty with how strong the
monsoon flow continues into the state, whether or not dry air is
pushing into NM ahead of this system or if it only provides an uptick
in moisture levels.

The eastern plains in the meantime will see a downtick in storm
coverage. Wednesday night may be the last chance for a good chunk of
eastern NM to see precipitation this week into the weekend,
especially closer to the TX border. Daytime highs there as a result
are forecast to stay near to slightly above normal with lesser cloud
coverage. Highs across western NM will favor near to below normal
temperatures given the greater storm and cloud cover. Overnight lows
across the west however, will favor slightly above normal conditions
given the overnight cloud coverage and moisture reducing radiational
cooling.

52/24

&&

.FIRE WEATHER...
Drier and higher-based thunderstorms are currently posing concerns
over northwestern NM where moisture is not yet as plentiful. This
will be where new lightning ignition risks will be highest through
the evening and this threat will also likely repeat going into
Tuesday afternoon. By Tuesday evening moisture is expected to creep
northwestward, and a trend toward wetter storms is then expected
from Wednesday into the upcoming weekend. An increase in the
coverage of slow-moving storms will lead to better wetting rainfall
potential, but also recent wildfire burn scars will succumb to the
risk of locally heavy rainfall and flash flooding. Any wind concerns
will be the result of localized gusty thunderstorm outflows.

52

&&

.AVIATION...
18Z TAF CYCLE
Today's crop of showers and thunderstorms should closely mimic
yesterday's activity, generally being concentrated over the
southwestern mountains and also over areas near and east of the
central mountain chain of New Mexico. Storms will be slow-moving to
the south or southeast at only 5 to 10 kt with locally heavy
downpours, hail, and gusty downburst winds posing aviation hazards.
Storms in the northeastern quadrant of the state will tend to be
strongest with regards to hail and gusty winds. Most storms are
expected to come to an end before midnight, a few stragglers aside.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  64  96  66  86 /   0  20  30  30
Dulce...........................  51  89  54  83 /  10  60  60  70
Cuba............................  58  87  57  81 /  30  50  70  60
Gallup..........................  57  91  58  84 /  20  30  40  40
El Morro........................  54  84  53  79 /  20  50  50  50
Grants..........................  56  88  55  81 /  20  50  60  50
Quemado.........................  55  85  54  80 /  30  60  50  50
Magdalena.......................  62  86  61  81 /  40  70  70  60
Datil...........................  57  84  56  76 /  40  70  60  60
Reserve.........................  53  90  52  86 /  30  70  40  50
Glenwood........................  62  91  60  90 /  20  60  30  50
Chama...........................  48  82  50  77 /  10  70  70  70
Los Alamos......................  63  84  62  79 /  30  70  70  70
Pecos...........................  59  83  59  79 /  50  80  70  70
Cerro/Questa....................  54  81  55  79 /  30  80  60  80
Red River.......................  44  74  48  70 /  40  80  60  90
Angel Fire......................  39  77  43  74 /  40  80  60  80
Taos............................  52  86  54  82 /  30  80  70  70
Mora............................  54  80  55  78 /  50  80  70  70
Espanola........................  61  90  61  86 /  30  60  70  60
Santa Fe........................  62  85  61  81 /  30  70  70  70
Santa Fe Airport................  60  88  60  84 /  30  70  70  60
Albuquerque Foothills...........  68  90  65  87 /  20  60  70  60
Albuquerque Heights.............  70  92  68  88 /  20  50  70  50
Albuquerque Valley..............  65  94  64  89 /  20  50  70  40
Albuquerque West Mesa...........  68  93  67  89 /  20  50  70  50
Belen...........................  65  94  64  90 /  20  50  70  40
Bernalillo......................  64  94  63  90 /  20  60  70  50
Bosque Farms....................  64  94  62  89 /  20  50  70  50
Corrales........................  65  94  64  90 /  20  50  70  50
Los Lunas.......................  64  94  62  89 /  20  50  70  40
Placitas........................  66  90  64  84 /  30  60  80  60
Rio Rancho......................  67  94  66  89 /  20  50  70  50
Socorro.........................  68  95  66  91 /  30  60  70  50
Sandia Park/Cedar Crest.........  62  85  61  80 /  30  70  80  60
Tijeras.........................  64  88  62  83 /  30  60  70  60
Edgewood........................  59  87  58  83 /  30  70  80  60
Moriarty/Estancia...............  55  90  53  84 /  40  70  80  60
Clines Corners..................  58  85  57  81 /  50  70  80  50
Mountainair.....................  60  86  59  83 /  50  70  70  60
Gran Quivira....................  60  86  59  82 /  50  70  70  60
Carrizozo.......................  64  88  63  86 /  50  60  60  60
Ruidoso.........................  54  82  55  78 /  50  70  60  70
Capulin.........................  55  83  56  82 /  60  70  40  50
Raton...........................  55  88  55  86 /  50  70  50  60
Springer........................  55  88  57  86 /  50  70  50  60
Las Vegas.......................  54  84  55  81 /  50  70  70  60
Clayton.........................  61  89  62  88 /  60  40  40  30
Roy.............................  59  87  61  86 /  60  60  60  50
Conchas.........................  66  94  67  94 /  60  50  60  30
Santa Rosa......................  65  91  65  89 /  60  50  60  40
Tucumcari.......................  69  96  69  94 /  40  30  40  30
Clovis..........................  67  92  66  90 /  20  30  40  30
Portales........................  69  93  68  92 /  20  30  30  20
Fort Sumner.....................  69  93  68  93 /  50  30  50  30
Roswell.........................  72  98  72  96 /  20  20  30  20
Picacho.........................  64  90  64  89 /  30  50  40  50
Elk.............................  60  85  59  86 /  30  60  50  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 20, 1:45 AM MDT, 15 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
145 AM MDT Mon Jul 20 2020

NMZ201>241-211115-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
145 AM MDT Mon Jul 20 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Storm coverage will be similar to yesterday, with the area of focus
along and east of the central mountain chain this afternoon and
evening. Locally heavy rainfall is possible, along with localized
flooding, especially over recent burn scar areas. Storms across
northeastern New Mexico may become strong to severe, with large hail
and wind gusts up to 60 mph being the main concerns.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous storms are expected at least through the
weekend. Slow, erratic storm movements may lead to localized flash
flooding concerns, especially over recent burn scar areas.
Additionally, small hail and strong wind gusts up to 50 mph may be
possible with these storms.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts, wind damage,
flooding, and any hail through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

31

In the hours before

Special weather statement, Jul 20, 2:42 PM MDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT Mon Jul 20 2020

NMZ204-211-202115-
Northwest Highlands-Jemez Mountains-
242 PM MDT Mon Jul 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 315
PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Fenton Lake State Park, or 16 miles south of Cuba,
moving southeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Sandoval
County.

This includes Highway 550 between Mile Markers 36 and 38, and between
Mile Markers 40 and 50.

&&

LAT...LON 3582 10699 3587 10684 3569 10670 3563 10690
TIME...MOT...LOC 2042Z 333DEG 16KT 3578 10688

15
Special weather statement, Jul 20, 3:20 PM MDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
320 PM MDT Mon Jul 20 2020

NMZ239-202145-
Eastern Lincoln County-
320 PM MDT Mon Jul 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
345 PM MDT...

At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Ramon, or 33 miles south of Vaughn, moving south
at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ramon.

&&

LAT...LON 3424 10509 3423 10490 3398 10490 3403 10515
TIME...MOT...LOC 2119Z 004DEG 12KT 3414 10502

15
Special weather statement, Jul 20, 3:36 PM MDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
336 PM MDT Mon Jul 20 2020

NMZ215-227-202200-
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-
336 PM MDT Mon Jul 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
400 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles north of Ute Park, or 31 miles west of Raton, moving south at
10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Vermejo Park.

&&

LAT...LON 3693 10509 3695 10495 3677 10485 3674 10508
TIME...MOT...LOC 2135Z 348DEG 9KT 3684 10500

15
Special weather statement, Jul 20, 3:54 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT Mon Jul 20 2020

NMZ239-202230-
Eastern Lincoln County-
354 PM MDT Mon Jul 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
430 PM MDT...

At 354 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles southwest of Ramon, or 25 miles southeast of Corona, moving
west at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3414 10517 3396 10511 3385 10540 3411 10549
TIME...MOT...LOC 2154Z 073DEG 11KT 3403 10523

40
Special weather statement, Jul 20, 4:19 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
419 PM MDT Mon Jul 20 2020

NMZ230-202245-
Union County-
419 PM MDT Mon Jul 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
445 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of Kim, or 24 miles northeast of Des Moines, moving south
at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Union
County.

&&

LAT...LON 3686 10330 3687 10365 3700 10357 3700 10335
TIME...MOT...LOC 2219Z 008DEG 7KT 3698 10348

15
Special weather statement, Jul 20, 4:52 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
452 PM MDT Mon Jul 20 2020

NMZ227-230-202315-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
452 PM MDT Mon Jul 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EAST
CENTRAL COLFAX COUNTIES UNTIL 515 PM MDT...

At 452 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Grenville, or 11 miles south of Des Moines, moving
southwest at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Union
and east central Colfax Counties.

This includes Highway 64 between Mile Markers 392 and 400.

&&

LAT...LON 3663 10365 3635 10374 3644 10401 3649 10401
      3647 10403 3647 10405 3646 10405 3647 10408
      3671 10385
TIME...MOT...LOC 2252Z 026DEG 21KT 3660 10380

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:02 PM MDTSpecial Weather StatementABQRio Arriba28 min
Jul 19, 6:21 PM MDTSevere Thunderstorm WarningABQHarding, Quay39 min
Jul 19, 6:49 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union3 hr
Jul 19, 7:04 PM MDTSpecial Weather StatementABQLos Alamos26 min
Jul 19, 7:43 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Santa Fe2 hr
Jul 19, 8:20 PM MDTAreal Flood AdvisoryABQSanta Fe85 min
Jul 19, 8:32 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe118 min
Jul 19, 10:31 PM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
Jul 20, 1:27 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 20, 2:06 PM MDTAreal Flood AdvisoryABQSandoval114 min
Jul 20, 2:28 PM MDTFlash Flood WarningABQSandoval3 hr
Jul 20, 2:42 PM MDTSpecial Weather StatementABQSandoval33 min
Jul 20, 3:02 PM MDTAreal Flood AdvisoryABQMora118 min
Jul 20, 3:07 PM MDTAreal Flood AdvisoryABQChaves, Lincoln113 min
Jul 20, 3:20 PM MDTSpecial Weather StatementABQ25 min
Jul 20, 3:23 PM MDTAreal Flood AdvisoryABQLincoln112 min
Jul 20, 3:36 PM MDTSpecial Weather StatementABQColfax24 min
Jul 20, 3:54 PM MDTSpecial Weather StatementABQLincoln36 min
Jul 20, 4:06 PM MDTAreal Flood AdvisoryABQColfax114 min
Jul 20, 4:10 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Jul 20, 4:19 PM MDTSpecial Weather StatementABQUnion26 min
Jul 20, 4:27 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 20, 4:46 PM MDTFlash Flood WarningABQColfax119 min
Jul 20, 4:52 PM MDTSpecial Weather StatementABQUnion23 min
Jul 20, 5:03 PM MDTAreal Flood AdvisoryABQSocorro117 min
Jul 20, 5:07 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union38 min

Nearby

Flash Flood Warnings in New Mexico, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.